# SDR UALA2010122104672

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,137 hours, 20,819 cycles
- Engine: Pwa PW2040
- Engine time: 56,954 hours, 17,310 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Part time: 56,954 hours, 17,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL RT ENGINE FAN BLADE BENT AT TIP.  DAMAGE IS APPROX 1' BY 1.250. BLENDED BLADE IAW MM.  EDDY CURRENT MUST BE ACP WITHIN 120 HRS.  ACP'D EDDY CURRENT INSP ON BLENDED BLADE.
